# SDR YENA2022111501121

- Difficulty date: November 8, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 4,268 hours, 623 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT # 7, JFK-LHR. SMOKE FWD CRG DET FAULT AND AFT CRG DEF FAULT AMBER ON UPPER ECAM. STATUS PAGE SHOWS INOP SYS FWD CRG DET AND AFT CRG DET. HAPPENED IN CRUISE FL 330 CIDS 2 & SMOKE STATUS ; TSM 26-16-00-810-809/812-A RESET C/O CIDS-SDF 2 SYS TEST C/O IAW AMM 26-10-00-740-802-A REV AUG 01 2022. MSG'S CLEARED.
